# SDR IPXA201808082552

- Difficulty date: July 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER WAS CRACKED ON THE LT WING T/E,  BEHIND PANEL 541JB,  AT  XORS 433.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-31-01, AND SRM 51-33-01.
